MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CSF-SHUNT ASMBLY, SM., MED. PRESS. W/ C/P CATH, SM, 90CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY CSF-SHUNT ASMBLY, SM., MED. PRESS. W/ C/P CATH, SM, 90CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 46624
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when the device was pre-tested by running fluid through it, the healthcare professional thought there was a blockage.There was no patient impact.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported there were no environmental/external/patient factors that may have led or contributed to the issue.
 
Additional Manufacturer Narrative
The returned device was patent.The valve passed leakage, reflux and preimplantation testing.The valve did not pass pressure flow testing.Visual examination indicates presence of air bubbles inside the silicone material of the valve.However, since the valve was patent and met the pre-implantation testing requirement, it cannot be concluded if the presence of the air bubbles contributed towards the reported failure of blockage in the valve.If information is provided in the future, a supplemental report will be issued.

Brand Name
CSF-SHUNT ASMBLY, SM., MED. PRESS. W/ C/P CATH, SM, 90CM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9633141
Report Number2021898-2020-00047
Device Sequence Number3141664
Product Code JXG
UDI-Device Identifier00643169472457
UDI-Public00643169472457
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K841442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number46624
Device Catalogue Number46624
Device Lot NumberE12959
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2020
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer01/27/2020
04/20/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/03/2020
04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1